个人详细信息
王业娟

王业娟

教授
兰州大学 数学与统计学院

邮箱: wangyj@lzu.edu.cn
座机: 0931-8912483
王业娟,教授。研究方向:动力系统在生物动力学、控制系统和金融中的应用;非线性分析;偏微分(分数阶)方程、随机微分方程的理论、应用与数值模拟。涉及领域:无穷维动力系统、同伦指标理论、生物数学、控制论、金融数学;不动点理论、 变分原理、吸引子分叉;概率论、随机过程、数值计算。在《J. Diff. Eqns.》、《Quart. Appl. Math.》、《Disc. Contin. Dyna. Syst.》、《Stochastic Dynamics》、《Set-Valued Var. Anal.》、《Nonl. Anal.》、《J. Math. Phys.》等杂志上发表学术论文。
个人详细信息

研究成果

15 333 1 6
Items Views Downloads h-index
[1] Sui, MY,Wang, YJ. Upper Semicontinuity Of Pullback Attractors For Lattice Nonclassical Diffusion Delay Equations Under Singular Perturbations[J]. Applied Mathematics And Computation,2014,242:315-327.
浏览/下载:41/1
[2] Wang, YJ,Kloeden, PE. The Uniform Attractor Of A Multi-valued Process Generated By Reaction-diffusion Delay Equations On An Unbounded Domain[J]. Discrete And Continuous Dynamical Systems,2014,34(10):4343-4370.
浏览/下载:33/0
[3] Wang, YJ,Li, DS. Morse Decompositions For Nonautonomous General Dynamical Systems[J]. Set-valued And Variational Analysis,2014,22(1):117-154.
浏览/下载:47/0
[4] Wang, YJ. On The Upper Semicontinuity Of Pullback Attractors For Multi-valued Processes[J]. Quarterly Of Applied Mathematics,2013,71(2):369-399.
浏览/下载:27/0
[5] Li, YJ,Wang, YJ. Uniform Asymptotic Stability Of Solutions Of Fractional Functional Differential Equations[J]. Abstract And Applied Analysis,2013:-.
浏览/下载:22/0
[6] Wang, JY,Wang, YJ. Pullback Attractors For Reaction-diffusion Delay Equations On Unbounded Domains With Non-autonomous Deterministic And Stochastic Forcing Terms[J]. Journal Of Mathematical Physics,2013,54(8):-.
浏览/下载:25/0
[7] Wang, YJ,Kloeden, PE. Pullback Attractors Of A Multi-valued Process Generated By Parabolic Differential Equations With Unbounded Delays[J]. Nonlinear Analysis-theory Methods & Applications,2013,90:86-95.
浏览/下载:27/0
[8] Liu, XL,Wang, YJ. Pullback Attractors For Nonautonomous 2d-navier-stokes Models With Variable Delays[J]. Abstract And Applied Analysis,2013:-.
浏览/下载:9/0
[9] Wang, YJ,Li, DS. Morse Decompositions For Periodic General Dynamical Systems And Differential Inclusions[J]. Set-valued And Variational Analysis,2012,20(4):519-549.
浏览/下载:25/0
[10] Hu, ZY,Wang, YJ. Pullback Attractors For A Nonautonomous Nonclassical Diffusion Equation With Variable Delay[J]. Journal Of Mathematical Physics,2012,53(7):-.
浏览/下载:20/0
总共2页 当前第1页 1

研究主题

Multi-valued process[4] pullback attractor[3] Pullback attractor[3] Differential inclusion[3] Nonautonomous general dynamical system[2] Robustness[2] Morse decomposition[2] Small time delay[2] kernel section[2] Invariant set[2] nonautonomous dynamical system[2] Set-valued dynamical systems[1] Periodic[1] nonautonomous reaction-diffusion equations in unbounded domains[1] parabolic equation with delay[1]

成果统计

合作作者[TOP 5]

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace